| Model Number |
2990001 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having transforaminal lumbar interbody fusion (tlif) spinal therapy.It was reported that after inserting the cage and removing the inserter, it was noticed that the tip was damaged.The inserted cage was temporarily removed, and imaging revealed the fragment inside the intervertebral disc which was removed using a hernia forceps.There were no patient symptoms reported.There were no further complications reported regarding the event.Additional information was received via manufacturer representative that inserter was broken and separated state at 6 mm from the tip of the distal part.When the inserter and cage between the vertebrae were inserted and the inserter was removed, the tip was damaged.